# SDR FDEA201211264158

- Difficulty date: November 26, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732525
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1385, "X"= 8.5.  SEAT TRACK FOUND CORRODED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
